Acta Mathematica Hungarica

, Volume 55, Issue 3–4, pp 201–206 | Cite as

On convex-Suslin spaces

  • J. C. Ferrando
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    N. Bourbaki,Topologie générale. Chap. 9. Utilisation des nombres réels en topologie générale (Paris, 1958).Google Scholar
  2. [2]
    L. Schwartz, Sur le théorème du graphe fermé,C. R. Acad. Sc. Paris,263 (1966), 602–605.Google Scholar
  3. [3]
    A. Martineau, Sur les théorèmes de S. Banach et L. Schwartz concernant le graphe fermé,Studia Math.,30 (1968), 43–51.Google Scholar
  4. [4]
    M. Valdivia,Topics in locally convex spaces. North Holland (1982).Google Scholar
  5. [5]
    M. Valdivia, On the closed graph theorem in topological spaces,Manuscrip. Math.,23 (1978), 173–184.CrossRefGoogle Scholar
  6. [6]
    M. De Wilde, Réseaux dans les espaces linéaires à semi-normes,Mém. Soc. Liège,18 (1969).Google Scholar
  7. [7]
    A. Grothendieck,Produits tensoriels topologiques et spaces nucléaires, Mem. Amer. Math. Soc. No.16 (1955).Google Scholar
  8. [8]
    M. Valdivia, A class of locally convex spaces withoutC-webs,Ann. Inst. Fourier,32 (1982), 261–269.Google Scholar
  9. [9]
    G. Köthe,Topological Vector Spaces I, Springer (Berlin, 1983).Google Scholar

Copyright information

© Akadémiai Kiadó 1990

Authors and Affiliations

  • J. C. Ferrando
    • 1
  1. 1.Departamento de matematica aplicadaUniversidad politécnica escuela universitaria de informaticaValenciaSpain

Personalised recommendations